# SDR GJQA063836

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82W
- Make and model: Bell 212
- Aircraft serial: 31177
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spider
- Part number: 204040785003
- Condition: Cracked
- Location: Transmission
- Part time: 5,822 hours
- Component: 212040001141
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL 212 TRANSMISSION WAS REMOVED FOR FERROUS METAL GENERATION.  INITIAL TEARDOWN INSPECTION REVEALED LOWER SPIDER CRACKED. THIS CONDITION WAS PREVIOUSLY EMPHASIZED BY ASB 212-91-66A REQUIRING A SPECIAL NDT MAGNAFLUX INSPECTION.  ASB 212-91-66 REVISION A WAS PREVIOUSLY COMPLIED WITH ON THIS GEAR 2313.1 HOURS EARLIER WITH NO EVIDENCE OF DEFECTS NOTED.
